RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 108(150), Number 3, Pages 350–357 (Mi msb2309)  

This article is cited in 3 scientific papers (total in 3 papers)

Sufficient conditions for the solvability of the inverse problem of scattering theory on the entire line

B. M. Levitan


Abstract: Sufficient conditions which are close to necessary are given in terms of only the coefficient $r(k)=b(k)/a(k)$ for the solvability of the inverse problem of scattering theory for the Sturm–Liouville operator on the entire line.
Bibliography: 4 titles.

Full text: PDF file (662 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1980, 36:3, 323–329

Bibliographic databases:

UDC: 517.43
MSC: Primary 34B25; Secondary 47A40
Received: 02.02.1978

Citation: B. M. Levitan, “Sufficient conditions for the solvability of the inverse problem of scattering theory on the entire line”, Mat. Sb. (N.S.), 108(150):3 (1979), 350–357; Math. USSR-Sb., 36:3 (1980), 323–329

Citation in format AMSBIB
\Bibitem{Lev79}
\by B.~M.~Levitan
\paper Sufficient conditions for the solvability of the inverse problem of scattering theory on the entire line
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 108(150)
\issue 3
\pages 350--357
\mathnet{http://mi.mathnet.ru/msb2309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=530315}
\zmath{https://zbmath.org/?q=an:0433.34013|0407.34014}
\transl
\jour Math. USSR-Sb.
\yr 1980
\vol 36
\issue 3
\pages 323--329
\crossref{https://doi.org/10.1070/SM1980v036n03ABEH001816}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KM96900003}


Linking options:
  • http://mi.mathnet.ru/eng/msb2309
  • http://mi.mathnet.ru/eng/msb/v150/i3/p350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Frayer C., Hryniv R.O., Mykytyuk Ya.V., Perry P.A., “Inverse Scattering for Schrodinger Operators with Miura Potentials: I. Unique Riccati Representatives and ZS-AKNS Systems”, Inverse Probl., 25:11 (2009), 115007  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Hryniv R.O., Mykytyuk Ya.V., Perry P.A., “Inverse Scattering for Schrodinger Operators with Miura Potentials, II. Different Riccati Representatives”, Commun. Partial Differ. Equ., 36:9 (2011), 1587–1623  crossref  mathscinet  zmath  isi  elib
    3. Zhura N.A., Soldatov A.P., “To the Solution of the Inverse Sturm-Liouville Problem on the Real Axis”, Dokl. Math., 88:3 (2013), 695–699  crossref  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:267
    Full text:84
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020